Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 30, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 11, 2012, 4:27 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2012, 4:27 PM EDT (20:27 UTC)
- Expired
- Oct 15, 2012, 8:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS72 KMFL 112027 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 427 PM EDT THU OCT 11 2012 AMZ610-630-650-651-670-671-121200- /O.NEW.KMFL.SC.Y.0030.121011T2027Z-121015T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 427 PM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS AROUND 20 TO 25 MPH WITH SEAS OF 5 TO 8 FEET WILL BUILD TONIGHT AND THROUGH THE WEEKEND ACROSS THE LOCAL ATLANTIC WATERS AND THE LAKE OKEECHOBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
10 follow-up statements
264 WHUS72 KMFL 120909 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 509 AM EDT FRI OCT 12 2012 AMZ610-630-650-651-670-671-121715- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 509 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY TODAY. WINDS ACROSS LAKE OKEECHOBEE ARE FORECAST TO BE AROUND 20 KNOTS OR JUST ABOVE. SEAS ACROSS THE LOCAL ATLANTIC WATERS ARE FORECAST TO BE 5 TO 7 FEET TODAY BUILDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
224 WHUS72 KMFL 121515 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1115 AM EDT FRI OCT 12 2012 AMZ610-630-650-651-670-671-122315- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1115 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY TODAY. WINDS ACROSS LAKE OKEECHOBEE ARE FORECAST TO BE AROUND 20 KNOTS OR JUST ABOVE. SEAS ACROSS THE LOCAL ATLANTIC WATERS ARE FORECAST TO STEADILY BUILD THROUGH SATURDAY AND PEAK SOMETIME SATURDAY NIGHT INTO SUNDAY IN THE 7 TO 10 FOOT RANGE BEFORE TRENDING DOWN INTO THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
504 WHUS72 KMFL 122326 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 726 PM EDT FRI OCT 12 2012 AMZ610-630-650-651-670-671-131100- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 726 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE ACROSS THE LOCAL ATLANTIC WATERS AND BISCAYNE BAY TODAY. WINDS ACROSS LAKE OKEECHOBEE ARE FORECAST TO BE AROUND 20 KNOTS OR JUST ABOVE. SEAS ACROSS THE LOCAL ATLANTIC WATERS ARE FORECAST TO STEADILY BUILD THROUGH SATURDAY AND PEAK SOMETIME SATURDAY NIGHT INTO SUNDAY IN THE 7 TO 10 FOOT RANGE BEFORE TRENDING DOWN INTO THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
093 WHUS72 KMFL 130754 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 354 AM EDT SAT OCT 13 2012 GMZ676-132200- /O.EXB.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 354 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. * WINDS: WINDS ARE FORECAST TO BE AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-132200- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 354 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT SUNDAY. * WINDS: WINDS ARE FORECAST TO BE AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-132200- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 354 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE ACROSS THE LOCAL ATLANTIC WATERS WITH SEAS OF 7 TO 9 FEET BEFORE CONDITIONS GRADUALLY IMPROVE BY SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
534 WHUS72 KMFL 140136 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 936 PM EDT SAT OCT 13 2012 AMZ650-651-670-671-140945- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 936 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS ACROSS THE LOCAL ATLANTIC WATERS WITH SEAS OF 7 TO 9 FEET BEFORE CONDITIONS GRADUALLY IMPROVE BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ676-140945- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 936 PM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY. * WINDS: WINDS ARE FORECAST TO BE CLOSE TO 20 KNOTS THROUGH EARLY SUNDAY MORNING WHEN THEY ARE EXPECTED TO BEGIN SUBSIDING. THEREFORE...THE SMALL CRAFT ADVISORY REMAINS IN EFFECT. IT IS POSSIBLE THAT WINDS WILL STEADILY DECREASE DURING THE MORNING HOURS IN WHICH CASE THE ADVISORY WILL BE LOWERED EARLIER THAN FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
579 WHUS72 KMFL 140809 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 409 AM EDT SUN OCT 14 2012 AMZ610-140915- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ LAKE OKEECHOBEE- 409 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE PREVAILING BELOW 20 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ650-670-141615- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 409 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS OF UP TO 8 FEET BEFORE CONDITIONS GRADUALLY IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-141615- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 409 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS OF UP TO 8 FEET BEFORE CONDITIONS GRADUALLY IMPROVE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-GMZ676-141500- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ BISCAYNE BAY- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 409 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS: WINDS ARE FORECAST TO BE AROUND 20 KNOTS BEFORE SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
727 WHUS72 KMFL 141519 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1119 AM EDT SUN OCT 14 2012 AMZ630-150000- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ /O.NEW.KMFL.SC.Y.0031.121014T1519Z-121015T0000Z/ BISCAYNE BAY- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS THROUGH THE REMAINDER OF THE DAY BEFORE TRENDING DOWN. CHOPPY CONDITIONS ACROSS THE BAY WATERS WILL RESULT THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-141630- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-121014T1500Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED FOR THE GULF WATERS... ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT ACROSS THE GULF WATERS...MARINERS ARE ENCOURAGED TO EXERCISE CAUTION THROUGH TONIGHT AS WINDS AND SEAS CONTINUE TO GRADUALLY TREND DOWN...ESPECIALLY AWAY FROM THE IMMEDIATE COAST AND OFFSHORE WATERS. $$ AMZ651-671-150000- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 5 TO 8 FEET THROUGH THE DAY...THEN GRADUALLY BEGIN TO IMPROVE THIS EVENING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-150000- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1119 AM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
106 WHUS72 KMFL 142015 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 PM EDT SUN OCT 14 2012 AMZ651-671-150000- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 415 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 5 TO 8 FEET THROUGH THE DAY...THEN GRADUALLY BEGIN TO IMPROVE THIS EVENING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-150415- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 415 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-150000- /O.CON.KMFL.SC.Y.0031.000000T0000Z-121015T0000Z/ BISCAYNE BAY- 415 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: WINDS ARE FORECAST TO REMAIN IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS THROUGH THE REMAINDER OF THE DAY BEFORE TRENDING DOWN. CHOPPY CONDITIONS ACROSS THE BAY WATERS WILL RESULT THROUGH THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
330 WHUS72 KMFL 142341 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 741 PM EDT SUN OCT 14 2012 AMZ671-150045- /O.EXP.KMFL.SC.Y.0030.000000T0000Z-121015T0000Z/ WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 741 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ AMZ630-150045- /O.EXP.KMFL.SC.Y.0031.000000T0000Z-121015T0000Z/ BISCAYNE BAY- 741 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ AMZ650-651-670-150745- /O.EXT.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 741 PM EDT SUN OCT 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND WAVES: WINDS ARE FORECAST TO BE IN THE 18 TO 23 KNOT RANGE WITH HIGHER GUSTS WITH SEAS RANGING FROM 6 TO 9 FEET BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
610 WHUS72 KMFL 150748 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 348 AM EDT MON OCT 15 2012 AMZ651-150900- /O.CAN.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 348 AM EDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS BELOW 7 FEET ARE EXPECTED THIS MORNING WITH SEAS CONTINUING TO SUBSIDE THROUGHOUT THE DAY. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ650-670-151200- /O.CON.KMFL.SC.Y.0030.000000T0000Z-121015T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 348 AM EDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS AND WAVES: ALTHOUGH WINDS ARE ONLY PREVAILING AT AROUND 15 KNOTS THIS MORNING, SEAS ARE STILL FORECAST TO BE UP TO 7 FEET EARLY THIS MORNING BEFORE SUBSIDING THROUGHOUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 2:13 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 11, 2:13 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 213 PM EDT THU OCT 11 2012 .DISCUSSION...THE MAIN MID LEVEL TROUGH THAT HAD COVERED EASTERN NORTH AMERICA THE PAST COUPLE OF DAYS NOW EXITING THE EAST COAST OF THE U.S. WITH A SMALL PERTURBATION MOVING THROUGH THE BASE OF THE TROUGH. IT IS THIS DISTURBANCE THAT HAS HELPED GENERATE SURFACE HIGH PRESSURE OVER THE SOUTHEAST STATES AND RESULTING IN A NORTHEAST WIND NOW DEVELOPING ACROSS SOUTH FLORIDA. THE DRIER AIR ASSOCIATED WITH THIS TROUGH NOW FILTERING IN OVER THE REGION WITH DEW POINTS FALLING INTO THE 60S AREA WIDE. OVER THE NEXT FEW DAYS INTO SATURDAY, A STRONG MID LEVEL TROUGH WILL MOVE INTO THE DESERT SOUTHWEST WHICH IN TURN WILL AMPLIFY A RIDGE OVER THE GULF OF MEXICO. THIS WILL RETAIN SOUTH FLORIDA UNDER A NORTH TO NORTHWEST FLOW ALOFT KEEPING THE BULK OF THE MOISTURE TO OUR SOUTH. HOWEVER, IN THE LOW LEVEL NORTHEAST FLOW AROUND THE SURFACE RIDGE THERE IS A SMALL SURGE OF MOISTURE THAT BOTH THE NAM AND GFS DEPICT MOVING ACROSS SOUTH FLORIDA FRIDAY NIGHT. AS IS SO OFTEN THE CASE, THE NAM IN THESE SITUATIONS SUFFERS FROM MESOSCALE BIAS AND WILL IGNORE ITS HIGHER POPS STAYING WITH THE GFS SOLUTION WHICH CALLS FOR ISOLATED SHOWERS. IN ADDITION, THE STRONG HIGH PRESSURE DEVELOPING WILL REACH ITS PEAK FRIDAY NIGHT INTO EARLY SUNDAY WHICH WILL RESULT IN DANGEROUS RIP CURRENTS DEVELOPING AT ALL OF THE ATLANTIC BEACHES THIS WEEKEND. THERE IS ALSO AN UPCOMING ASTRONOMICAL HIGH TIDE WHICH GENERALLY OCCURS IN OCTOBER THAT IS ALSO CONNECTED TO THE NEW MOON WHICH IS MONDAY. THIS COULD CAUSE SOME MINOR COASTAL FLOODING ALONG THE EAST COAST AND THE BARRIER ISLANDS SUCH AS MIAMI BEACH AND BISCAYNE BAY ALONG WITH SOME POSSIBLE MINOR BEACH EROSION. THE PEAK OF THE SPRING TIDE WILL BE MONDAY THROUGH WEDNESDAY. AT THIS TIME, THE HIGH PRESSURE WILL SHIFT TO THE EAST AND WEAKEN SUBSTANTIALLY BUT THERE COULD STILL BE SOME RESIDUAL MINOR FLOODING OCCURRING DUE TO THE HIGHER TIDES. ANOTHER MID LEVEL TROUGH WILL BE MOVING INTO THE EASTERN STATES NEXT MONDAY THROUGH WEDNESDAY WITH THE RIDGE SHIFTING FARTHER TO THE WEST OVER MEXICO. THIS WILL CONTINUE THE NORTHWEST FLOW ALOFT KEEPING THE DEEP LAYER MOISTURE WELL TO OUR SOUTH AND MINIMAL POPS THROUGH THE PERIOD. && .MARINE...THE PRESSURE GRADIENT AND RESULTANT WINDS ARE FORECAST TO STEADILY INCREASE ACROSS THE REGIONAL WATERS THROUGH THE UPCOMING WEEKEND. FOR THIS AFTERNOON AND EVENING, A PRECAUTIONARY STATEMENT IS NECESSARY FOR THE ATLANTIC WATERS WITH WINDS 15 TO 20 KNOTS EXPECTED AND FORECAST TO INCREASE TO AT LEAST 20 KNOTS OR JUST ABOVE BY EARLY FRIDAY MORNING WITH A SMALL CRAFT ADVISORY LIKELY TO BE ISSUED LATER THIS AFTERNOON OR THE EVENING UPDATE. GULF STREAM SEAS ARE FORECAST TO REACH 7 FEET BY FRIDAY AFTERNOON AS NEAR NORTHERLY WINDS AT 20 KNOTS OR JUST ABOVE ARE FORECAST AND POSSIBLY 20-25 KNOTS BY SATURDAY WITH SEAS FORECAST TO REMAIN AT LEAST 7 FEET INTO SUNDAY. FOR THE GULF WATERS...WINDS ARE FORECAST TO REACH NEAR 20 KNOTS OR JUST ABOVE EARLY SATURDAY AND PERSISTING INTO SUNDAY WITH OFF SHORE SEAS FORECAST TO REMAIN UNDER 7 FEET. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS. THE RELATIVE HUMIDITY WILL BE LESS THAN THE PAST SEVERAL DAYS TO WEEKS BUT ARE TO REMAIN WELL ABOVE CRITICAL THRESHOLDS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 85 78 85 / - - 20 20 FORT LAUDERDALE 77 86 79 86 / - - 20 20 MIAMI 75 86 77 86 / - - 20 20 NAPLES 69 89 70 89 / - - 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...54/BNB
Hazardous weather outlook, Oct 11, 4:05 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 405 AM EDT THU OCT 11 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 121000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 405 AM EDT THU OCT 11 2012 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES, THEN A HIGH RISK FRI-SUN... ...MINOR COASTAL FLOODING, BEACH EROSION POSSIBLE ATLANTIC COAST THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES DUE TO INCREASING NORTHEAST WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL CONTINUE TO INCREASE OUT OF THE NORTHEAST INTO THE UPCOMING WEEKEND, LEADING TO DETERIORATING MARINE CONDITIONS, ESPECIALLY OVER THE ATLANTIC WATERS. SEAS ARE FORECAST TO BUILD TO 7 FEET OR HIGHER FRIDAY THROUGH SUNDAY OVER THE ATLANTIC. THERE WILL BE A HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES FRIDAY THROUGH SUNDAY. STRONG RIP CURRENTS ARE LIKELY THIS WEEKEND. MINOR COASTAL FLOODING AND BEACH EROSION IS POSSIBLE ALONG THE ATLANTIC COAST THIS WEEKEND DUE TO STRONG ONSHORE WINDS AND ABOVE NORMAL TIDAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.